View Full Version : Questions about side effects of vyvanse: sweating, anxiety, physical activity


italianstallion
09-22-16, 04:22 PM
I've noticed since I've started taking vyvanse again that I am getting an unbearable amount of armpit sweat. Even if I am not doing any physical activity, I've sweat through my shirt probably within an hour. But my whole body isn't sweating, just armpits. I use a dove antiperspirant spray but even that doesn't stop the unbearable pit stains. Is this something that will go away with time?

I was diagnosed with ADHD and anxiety. My doctor seems to think vyvanse has helped his patients that suffer with anxiety in addition to adhd. Does vyvanse make you more anxious? I feel like it makes my anxiety worse, but I can't tell if it's just because maybe I am more aware of my surroundings or something? Also, could the armpit sweating be related to anxiety?

Is intense physical activity like weight lifting or playing a sport while on vyvanse ok? I just started going to the gym again and could feel my body trembling, like my muscles were shaking for the last few reps of a set. I don't know if this is just because I am out of shape or because vyvanse masks when you are tired so that you push yourself too far?

I am currently prescribed 50mg vyvanse and the highest I have been prescribed in the past was 70mg. Also, I'm not sure if this is relevant but I notice that say on Fridays when I take my vyvanse in the morning and then go out at night drinking, I feel like I am much more sociable, relaxed and more aware than usual. I'm not sure if this is because the alcohol relaxes my anxiety symptoms so I am getting all the positives of the vyvanse without the negatives which maybe could mean I need to take something for anxiety. I know that vyvanse keeps you from realizing how much alcohol you've consumed, but I almost feel like I am happier than I am all week. I'm not trying to sound like an abuser, I don't take vyvanse saturdays/sundays and sometimes not on fridays either but this is just something I have noticed and am curious about.

C15H25N3O
09-23-16, 07:16 AM
Have you been completely off meds or did you take other amphetamines?

How long have you been off Vyvanse?

When the subtle effectiveness is over Vyvanse has an positive after effect like a mood-lifter.

This after effects feels being more sociable, relaxed and aware like being natural happy which
makes it easy to accept some ADHD. For me it can last 4-8 days. That is why I dont have to take
and dont take it everyday. But I also have to mention I am adjusted to a dosage which is subtle
but also can shoot me over the top in sometimes. Why someone I talk to quite often asked me
if I were on cocaine which means obviously being over the top. :-)

I tried micro-dosaging ( 5% – 10% ) it for some days after coming back to full-on ADHD and it worked
like a anti-dullant or mood-lifter I would and could use for daily medication but I dont dare it yet
because I think I could risk my fine-dosage adjusted level I am used to.

I think physical activity is ok but I like to use a heart rate monitor for it as I am convinced the body
needs to get used to the substance while physical activity. I mean if I am running without the med
at 150bpm and I have a higher heart rate with lisdex in my veins I just decrease speed not to stress
your body with activity and Vyvanse – get a balance on both stimulations together.

Sports is self-medication activating my body-chemics and neuro-chemics but should not overstimulate
my heart while using a stimulant but will make my torso sweat like peeing skin. I use the heart rate monitor
not only for control but also to learn listening to and understanding my body because Vyvanse can fool me.

Did you experience armpit pee when you have taken it before? In my opinion the body needs to get used
to it for a while because its absorbing-mechanism using the gut. Do you have enough minerals and especially
magnesium you loose while sweating?

Mind every single stimulant can make you sweat a lot!

I did not recognize to have an anxiety disorder until it dropped off around 3 months ago and using Vyvanse. (http://www.addforums.com/forums/showthread.php?t=179734)
I am stable without any anxiety and I still can use legal CBD-oil to cut off Vyvanses peaks.

Being anxious on a stimulant is a sign for being overstimulated but not overdosed and is in my experience
a peak that can be cut off. 5 minutes power-naps or all sorts of meditation have great effects.

I should also mention I feel burnt and uncomfortable when I took the LISDEX over 8 weeks every day
which could also be the moment becoming dependent that I avoid to have a experiment on.

Please share your experiences going back to Vyvanse.

italianstallion
09-23-16, 08:10 PM
I had been off vyvanse for about 3 months while I was on summer break. Last summer was when I was first diagnosed and started taking medication. I was briefly prescribed focalin but it doesn't last as long as I needed it to so my doctor prescribed me evekeo and vyvanse. I believe evekeo is basically adderall. I use vyvanse during the week and if I needed to do work for a few hours on the weekend I would use the evekeo usually only on weekends as needed. At the beginning of the last school year I was taking 60mg vyvanse and toward the end of the first semester and almost all of second semester I was prescribed 70mg vyvanse. I still have some of the old prescriptions left over but I feel like raising the dose isn't going to help/ might make it worse. I had tried pouring the contents of the 50mg vyvanse into a cup of water and drinking half for a week, maybe I will try that again. Next time I talk to my doctor I'd like to ask about maybe trying a lower dose like 30mg or a different medication. Hopefully I just need to get used to the vyvanse again and have not built up a tolerance or something like that but I have been taking it for about a month now and feel like by this point I would have gotten used to it..

sarahsweets
09-24-16, 10:49 AM
I had been off vyvanse for about 3 months while I was on summer break. Last summer was when I was first diagnosed and started taking medication. I was briefly prescribed focalin but it doesn't last as long as I needed it to so my doctor prescribed me evekeo and vyvanse. I believe evekeo is basically adderall. I use vyvanse during the week and if I needed to do work for a few hours on the weekend I would use the evekeo usually only on weekends as needed. At the beginning of the last school year I was taking 60mg vyvanse and toward the end of the first semester and almost all of second semester I was prescribed 70mg vyvanse. I still have some of the old prescriptions left over but I feel like raising the dose isn't going to help/ might make it worse. I had tried pouring the contents of the 50mg vyvanse into a cup of water and drinking half for a week, maybe I will try that again. Next time I talk to my doctor I'd like to ask about maybe trying a lower dose like 30mg or a different medication. Hopefully I just need to get used to the vyvanse again and have not built up a tolerance or something like that but I have been taking it for about a month now and feel like by this point I would have gotten used to it..

Tolerance is not as common as you think and usually happens after many many months or years of use.